| Catalog Number |
136536340 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Patient was revised due to possible infection.The patient had irrigation and debridement (i&d) with head and liner exchange.It was unknown, if there was a surgical delay.Doi- (b)(6) 2024, dor- (b)(6) 2024, affected side- right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description:- delta cer head 12/14 36mm +12 product code:- 136536340 lot no:- 4055201 quantity of manufactured: (b)(4).Date of manufacturing:- 26-feb-2023 expiry date:- 31-jan-2028 as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = > product description:- delta cer head 12/14 36mm +12 product code:- 136536340 lot no:- 4055201 quantity of manufactured:(b)(4).Date of manufacturing:- 26-feb-2023 expiry date:- 31-jan-2028 device history review = > a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.